# SDR FOTR20170421004

- Difficulty date: April 21, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286DH
- Make and model: Boeing 757-28A
- Aircraft serial: 28161
- Aircraft time: 64,281 hours, 16,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146N559058
- Condition: Corroded
- Location: Bs 1180-1200
- Part time: 64,281 hours, 16,827 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT MOPSILL HAS CORROSION ON UPPER SURFACE BETWEEN BS 1180 TO 1200, LBL 64
